# SDR SWAA032030

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 53,865 hours, 51,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643489
- Part serial: 2680
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT INBOARD AFT T/E FLAP DELAMINATED AT LOWER INBD CORNER.  REMOVED AND REPLACED LT INBD AFT T/E FLAP PER MM.
